Ask a doctor

Can accutane cause side effects like stiffening of foot 6 months after stopping it?

20 mg accutane 120 tablets taken over a period of 6 months.

Doctor Answers (1)

Can Accutane cause side effects 6 months after stopping it

+1

Accutane has a half-life of less than 24 hours. This means the majority of the medication is out of your system in this timeframe. Thus, in short, NO, you could not be having a side effect like a stiffening of your foot 6 months after stopping an Accutane regimen.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.